Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/14684
Title: An SQP-type method and its application in stochastic programs
Authors: Wei, Z
Qi, L 
Chen, X
Keywords: epiconvergence
global convergence
SQP method
stochastic programming
superlinear convergence
Issue Date: 2003
Publisher: Springer
Source: Journal of optimization theory and applications, 2003, v. 116, no. 1, p. 205-228 How to cite?
Journal: Journal of optimization theory and applications 
Abstract: In this paper, we propose and analyze an SQP-type method for solving linearly constrained convex minimization problems where the objective functions are too complex to be evaluated exactly. Some basic results for global convergence and local superlinear convergence are obtained according to the properties of the approximation sequence. We illustrate the applicability of our approach by proposing a new method for solving two-stage stochastic programs with fixed recourse.
URI: http://hdl.handle.net/10397/14684
ISSN: 0022-3239
EISSN: 1573-2878
DOI: 10.1023/A:1022122521816
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

13
Last Week
0
Last month
0
Citations as of Nov 7, 2017

WEB OF SCIENCETM
Citations

11
Last Week
1
Last month
0
Citations as of Nov 15, 2017

Page view(s)

56
Last Week
0
Last month
Checked on Nov 19, 2017

Google ScholarTM

Check

Altmetric



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.